# SDR SWAA2022112171531

- Difficulty date: November 16, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 16,290 hours, 7,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT ABOVE L/H FWD OVERWING EXIT INOP. / [01] OK TO CONTINUE PER MEL 33-2-04; SP1B.;[02] REMOVED AND REPLACED OVERWING EXIT LIGHT ASSEMBLY IAW AMM 33-21-00. OK FOR SERVICE.
